Took 100 mg Zoloft for years what withdrawl symptoms could I see
6 Mar 2011
Hi there I have just come across your question so would like to respond ! firstly I want you to know I was on Zoloft for a period of 8 years for anxiety,stress & depression this drug was a life saver at first because it helped me with my listed health issues,but after a couple of years my anxiety & stress levels continued to rise again which was a problem,however I just keep taking the drug & only recently have I gone off Zoloft !
It is a hard drug to withdraw from & caution should be taken as how this is undertaken please see doctor for advice or go to this web site that helped me with advice on withdrawal, it is called THEROADBACK.ORG, on this site you will find all the imformation on the side effects of Zoloft also the best method how to come off the drug a thing not all doctors have experiance of I know personally because my own doctor made me come off the drug to quick & my withdrawal was shocking.Because my dose was high 150 mg the dose had to be reduced slowly over 4-5 weeks but my doctor wanted me to go off the drug in 3 weeks which was to quick the withdrawals I experianced were nausea,chills, headake,stomake cramps,heart palpitations,shakes and unable to sleep after the 2nd week which was just terrible.In desperation I went to theroadback site got their email address & sent them a email asking for advice on the withdrawal off Zoloft ! well the councilling staff answered my email personally with help & advice which I then implemented.One thing was sugested to me was to take herbs to ease some of the withdrawal symptoms especially not being able to sleep,one herb I tried was Valerian forte which is a high potency insomnia relief , I started with 1/2 of a 1000 mg tablet ( 500mg ) in the morning then at night took 2x 1000 mg at night, it worked & still I am on these tablets because the new drug Pristiq I am now taking does not help me with sleeping like the drug Zoloft did.I hope this has helped you with a few answers to your questions & hope you have as good of sucess of getting off Zoloft without to many problems ! good luck Candypq
7 Mar 2011
If you go off the Zoloft slow enough you will have little to know side effects. Otherwise, you may have diarrhea, cramping, insomnia, electric zapping sensations in the head, nausea and headache. Best to take it at a slow and steady taper over a month or so to avoid feeling like , well, you know...
Are you going to replace the Zoloft with anything? Do be careful if you decide to get off the Zoloft without replacing another antidepressant as depression is a sneaky advesary.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking zoloft 2 days ago and i keep getting this eye thing.. its like my eyes feel like they are blurry and they can focus but not ...
4 answers • 22 Jan 2011
I've been on risperdal shots for almost 3 months with a total of 4 shots total that I get bi weekly?
since i've only had 4 shots will i have a hard withdrawl and if so how long will it last and how bad will it be to go thru and what symptoms ...
1 answer • 3 Mar 2012
Ive went from paxil to Lexapro and had been on lexapro for about ten years. Worked great for anxiety, ocd, and depression though in recent years it ...
1 answer • 17 Dec 2013
I'm working on a psychology project and need to know what Zoloft really does to help users, but I can't find answers anywhere.
2 answers • 9 Mar 2014